# SDR FDKA200703099

- Difficulty date: March 7, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 29,433 hours, 36,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6189 BDL-JFK (0745 PHX LCL).  SMOKE INTO THE COCKPIT AND CABIN DURING TAXI OUT.  GROUND RAN AIRCRAFT WITH BLEED ON AND NO DEFECTS NOTED.
